Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Athletes foot between fingers, infection, itchiness on legs. Taking telma, stator for BP, cholesterol. Cure?

Sir, Iam suffering from atheletes foot . Between Last two fingers of both my foot.Often it is getting infected.i use to wear shoes.and the gap between the fingers is too less.Itching is there in all my legs too.Is it because of atheletes foot. what can I do for this,.I am hypertension patient and suffering from cholestrol too.I am under tretment for this last 5 years.Telma AM -1 tab per day and Stator 10 -1Tab per day.Pls advise
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Welcome to Healthcare Magic Forum 

Since the cause of discomfort in most symptomatic plantar warts is the thickened layer of horny skin between the nerve-bearing tissues and the ground, simple nontraumatic removal of this material is a good alternative. 
This can be accomplished with a pumice stone or some other type of abrasive material after the sole of the foot has been soaked in warm water for 20 minutes to soften the wart.This procedure is painless and bloodless . 
Also carefully paring with a corn or callus trimmer is a reasonable alternative 
Another technique to remove the excess keratin is an over-the-counter salicylic acid preparation 

It can take several months to get rid of a large one using these treatments. 
Warts can spread, so monitor your feet closely and treat warts when they are small 

In general, you should see improvement in one to two weeks. If such treatment does not yield results after several weeks, you should see your doctor for more aggressive methods of wart removal. 

Wishing you speedy recovery 
Dr Geetika Paul 
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor